Monday, October 14, 2019

Comments by NaturallyJustMe

Showing 3 of 3 comments.

  • “Anyone who has realized he or she is suffering from post-withdrawal syndrome comes to that despite condemnation from their doctors, their families, their spouses, and callously uninformed comments on the Internet”

    Well said, Alto. Also consider that some of us have become tolerant, in a way, of dealing with potentially dangerous SE’s so that they are not always so noticeable. I.e., you live with a lot of pain, you get used to it. I can still function beyond some of these symptoms, but not anymore. I didn’t realize my degree of zombification until I had a two minute space-out episode a few weeks ago, which at the time I was concerned could have been a TIA.

    The cocktail I’m on is caustic, despite its appearance as mild, low dose, wimpy or minor. For me, today, it’s not. What reef shark Paxil began, Great White Zoloft is going to finish and the benzos are chumming the water.

  • “Where is there any scientific analysis of who these people are and what conditions in their life that might have led to these new symptoms or a relapse of the old ones? Do they have serious stress in their life? ”

    MJK, in my case, no alcohol no recreational drugs. I eat good, exercise, meditate, teach breathing to others, work, clean, rear my son, worry about finances occasionally, and I don’t need analyses to tell me life is tough as heck sometimes and a real joy at others. Unresolved trauma?? Pfft!! Respectfully, someone has been drinking the cool-aid.

    Conditions in my life, following 9-11? short term ptsd for which I received Paxil and Lorazepam and then Zoloft later for a phantom “depression.” Took me three years to stop ducking when an airplane flew overhead. Zoloft has ruined my life, flat out, add to that the words of a very savvy new doctor who reluctantly said, “Umm, you are NOT PTSD any longer, haven’t been for many many years. Didn’t ANY of your doctors talk about this??” and yet I was left on extremely harmful meds for over 13 years!?

    Big Pharma is a vampire that must feed and it doesn’t give a hoot where it finds prey.
    Three biggest PR targets are Elderly; children; and (LoL) sports fanatics. However, with depression ADD bipolar etc being lumped into fuzzy grey categories that mean nothing, EVERYone can be a patient. ‘Cuz we’re yer friends…

    Best,
    naturally

  • Monica, this is what has been happening to me. I’ve been on the same meds since 9-11 and should not have been on them that long. I fell for the “maintenance dose” speech I was fed by my doc.

    Now I find out that I have ssri and benzo induced malfunctions that no doc is going to believe are the result of _taking_ the drugs. I’m faced with tapering and coping with a huge unknown. When I stopped taking an ssri years ago via that ridiculous take 1 then take 1/2 method AND was told you can “just stop” ssri’s, I didn’t report any negative reactions at the time. In fact, much later (1 year maybe) I had a crying meltdown out of the blue and was told I was “depressed” when in fact I was not depressed! it was a long-term reaction to stopping the ssri and I can see now that there were other w/d issues too that were never mentioned as possible. Rage, anyone?

    Now I’m having negative symptoms on the “maintenance dose” which technically shouldn’t exist, and none of which include depressive feelings/mood. (BTW, the dose has been the same – no change – since inception) My Ph.D wants to double the SSRI now! Laughable, just laughable. I don’t need more harmful meds — I need to mitigate the damage that has already happened, and this time I will not fall for any BS “relapse” talk, nor fear it. I’m not worried about W/D enduring, more that there has been real damage done to my brain and nervous system.

    Thanks!